logo AFST
Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 6 (1984) no. 1, pp. 1-31.
@article{AFST_1984_5_6_1_1_0,
     author = {Laurent V\'eron},
     title = {Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--31},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 6},
     number = {1},
     year = {1984},
     zbl = {0561.35031},
     mrnumber = {771347},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1984_5_6_1_1_0/}
}
TY  - JOUR
AU  - Laurent Véron
TI  - Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1984
DA  - 1984///
SP  - 1
EP  - 31
VL  - 6
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1984_5_6_1_1_0/
UR  - https://zbmath.org/?q=an%3A0561.35031
UR  - https://www.ams.org/mathscinet-getitem?mr=771347
LA  - en
ID  - AFST_1984_5_6_1_1_0
ER  - 
%0 Journal Article
%A Laurent Véron
%T Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1984
%P 1-31
%V 6
%N 1
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1984_5_6_1_1_0
Laurent Véron. Global behaviour and symmetry properties of singular solutions of nonlinear elliptic equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 6 (1984) no. 1, pp. 1-31. https://afst.centre-mersenne.org/item/AFST_1984_5_6_1_1_0/

[1] Ph. Benilan, H. Brezis & M.G. Crandall. «A semilinear elliptic equation in L1(IRN)». Ann. Scuola Norm. Sup. Pisa, 2, 523-555 (1975). | Numdam | Zbl

[2] Ph. Benilan & H. Brezis. «Nonlinear problems related to the Thomas-Fermi equation». I n preparation.

[3] M. Berger, P. Gauduchon & E. Mazet. «Le spectre d'une variété reimannienne». Lecture Notes in Math., Springer-Verlag (1971). | Zbl

[4] H. Brezis. «Equations d'évolution du second ordre associées à des opérateurs monotones». Israël J. Math., 12, 51-60 (1972). | MR | Zbl

[5] H. Brezis & E.H. Lieb. «Long range atomic potentials in Thomas-Fermitheory». Comm. Math. Phys., 65, 231-246 (1979). | Zbl

[6] H. Brezis &L. Veron. «Removable singularities of some nonlinear elliptic equations». Arch. Rat. Mech. Anal., 75,1-6 (1980). | Zbl

[7] B. Gidas. «Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations.». Nonlinear Differential Equations in Engineering and Applied Sciences, ed. R.L. Sternberg, Marcel Dekker Inc. (1980). | MR | Zbl

[8] B. Gidas, Y.M. Ni &L. Nirenberg. «Symmetry and related properties via the maximum principle». Comm. Math. Phys., 68, 209-243 (1980). | Zbl

[9] E. Hille. «Some aspects of the Thomas-Fermi equation». J. Analyse Math., 23, 147-170 (1970). | MR | Zbl

[10] T. Kato. «Schrödinger operators with singular potentials». Israël J. Math., 13, 135-148 (1973). | MR | Zbl

[11] E.H. Lieb & B. Simon. «The Thomas-Ferri theory of atoms, molecules and solids». Adv. in Math., 23, 22-116 (1977). | Zbl

[12] A. Sommerfeld. «Asymptotishes integration der differential-gleichung des Thomas-Fermischen atoms». Z. für Phys., 78, 283-308 (1932). | Zbl

[13] E.M. Stein. «Topics in harmonic analysis». Annals of Math. Studies Princeton Univ. Press (1970). | MR | Zbl

[14] L. Veron. «Comportement asymptotique des solutions d'équations elliptiques semi-linéaires dans IRN». Ann. Mat. Pura Appl., 127, 25-50 (1981). | MR | Zbl

[15] L. Veron. «Coercivité et propriétés régularisantes des semi-groupes non linéaires dans les espaces de Banach». Publ. Math. Univ. Besançon, 3, (1976).

[16] L. Veron. «Singular solutions of some nonlinear elliptic equations». Nonlinear Anal. T.M. & A., 5, 225-242 (1981). | Zbl

[17] L. Veron. «Equations d'évolution semi-linéaires du second ordre dans L 1». Rev. Roum. Math. Pures et Appl., 27, 95-123 (1982). | MR | Zbl